Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999
Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...
Saved in:
Main Author: | American Mathematical Society |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|
Similar Items
-
Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 1, 1999
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 7, 1999
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 11, 1999
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 3, 1999
by: American Mathematical Society
Published: (2009)